Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1968, Volume 104, Pages 135–180 (Mi tm2946)  

This article is cited in 7 scientific papers (total in 8 papers)

Nonlinear filtration of diffusion Markov processes

R. Sh. Liptser, A. N. Shiryaev


Full text: PDF file (3495 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1968, 104, 163–218

Bibliographic databases:
UDC: 519.73

Citation: R. Sh. Liptser, A. N. Shiryaev, “Nonlinear filtration of diffusion Markov processes”, Исследования по математической статистике, Trudy Mat. Inst. Steklov., 104, 1968, 135–180; Proc. Steklov Inst. Math., 104 (1968), 163–218

Citation in format AMSBIB
\Bibitem{LipShi68}
\by R.~Sh.~Liptser, A.~N.~Shiryaev
\paper Nonlinear filtration of diffusion Markov processes
\inbook Исследования по математической статистике
\serial Trudy Mat. Inst. Steklov.
\yr 1968
\vol 104
\pages 135--180
\mathnet{http://mi.mathnet.ru/tm2946}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=261729}
\zmath{https://zbmath.org/?q=an:0225.62119}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1968
\vol 104
\pages 163--218


Linking options:
  • http://mi.mathnet.ru/eng/tm2946
  • http://mi.mathnet.ru/eng/tm/v104/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Sh. Liptser, A. N. Shiryaev, “On the density of probability measures of diffusion-type processes”, Math. USSR-Izv., 3:5 (1969), 1055–1066  mathnet  crossref  mathscinet  zmath
    2. B. L. Rozovskii, “Stokhasticheskie differentsialnye uravneniya v chastnykh proizvodnykh, voznikayuschie v zadachakh nelineinoi filtratsii”, UMN, 27:3(165) (1972), 213–214  mathnet  mathscinet  zmath
    3. P. K. Katyshev, “Ob optimalnoi peredache gaussovskogo vektora po kanalu s besshumnoi obratnoi svyazyu”, UMN, 29:4(178) (1974), 169–170  mathnet  mathscinet  zmath
    4. B. L. Rozovskii, “On stochastic partial differential equations”, Math. USSR-Sb., 25:2 (1975), 295–322  mathnet  crossref  mathscinet  zmath
    5. V. Yu. Tertychny-Dauri, “Parametric Filtering: Optimal Synthesis on a Nonlinear Dynamic Variety”, Problems Inform. Transmission, 37:4 (2001), 365–379  mathnet  crossref  mathscinet  zmath
    6. M. E. Shaikin, “Integral representations of solutions for linear stochastic equations with multiplicative perturbances”, Autom. Remote Control, 71:4 (2010), 555–571  mathnet  crossref  mathscinet  zmath  isi
    7. M. E. Shaikin, “Representation of the bilinear system output by multiple stochastic integrals”, Autom. Remote Control, 71:6 (2010), 1048–1063  mathnet  crossref  mathscinet  zmath  isi
    8. V. M. Abramov, B. M. Miller, E. Ya. Rubinovich, P. Yu. Chiganskii, “Razvitie teorii stokhasticheskogo upravleniya i filtratsii v rabotakh R. Sh. Liptsera”, Avtomat. i telemekh., 2020, no. 3, 3–13  mathnet  crossref
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:869
    Full text:246

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021